MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Catalog Number HCSPUPPY
Medical Device Problem Codes Failure to Deliver (2338); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the attached neb is getting too hot and not dispensing medicine.".
 
Additional Manufacturer Narrative
The facility reported that on (b)(6) 2024, the nebulizer gets warm and doesn¿t dispense the medication; the user did not miss a treatment, and no medical intervention, serious injury, or follow-up care has been reported.Medline quality received one unit, visually inspected the sample, observed that the sample was received with a used filter, plugged the sample into a power source, and the sample turned on and misted; the digital flowmeter reading was 7.9 lpm, the unit arrived in good condition with all wires and tubing properly connected, the unit ran three times at 30 minute intervals without issue, and the average temperature was 88 degrees fahrenheit through the vent and 100 degrees fahrenheit with the cover off, which meets product specifications.The reported problem was not confirmed with the received sample, and medline was not able to confirm what may have caused the issue.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50931510
Report Number1417592-2026-52900
Device Sequence Number9734369
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPY
Device Lot Number6462001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown